# SDR QXEA200300940

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 12,972 hours, 18,469 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: XD4N
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2175 EN ROUTE TO SEA GOT LANDING GEAR INOPERATIVE CAUTION LIGHT.  USED ALTERNATE EXTENSION 1 UPON LANDING.  GEAR INOPERATIVE LIGHT EXITING, NOSE WHEEL STEERING LIGHT CAME ON AND LOST STEERING.  REMOVED AND REPLACED RELAY 3261-K14.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
